# SDR C2XA01IA212

- Difficulty date: April 10, 2001
- Submitted: April 14, 2001
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA325A
- Part serial: 266
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH- DURING FLIGHT THE CREW NOTED THE PAX VENT POWER SUPPLY CIRCUIT BREAKER POPPED; WHEN THE CIRCUIT BREAKER WAS RESET A STRONG ELECTRIC BURNING SMELL WAS PRESENT.  THE CREW PULLED THE CIRCUIT BREAKER AND THE SMELL DISSIPATED.  IAH- MAINTENANCE REMOVED AND REPLACED THE PAX VENT FAN, AND PERFORMED AN OPERATIONAL CHECK OF THE FAN WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
